# SDR CA040203010

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 6,630 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9031002P
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE, PILOT HEARD SMALL CRACK SOUND THOUGHT HE DROPPED SOMETHING, WHILE LOOKING AROUND, NOTICED RT WINDSHIELD CRACK DESCENDED AND CARRIED ON. LANDED WITHOUT INCIDENT.
